another birth control question (aka I HATE the pill)
thanks everyone for bearing with me *sigh*
I was on "full dose" birth control pills for years, on continus pill thearapy and never had breakthrough bleeding or anything.
Well I'm on my 4th pill pack of levellen 28 and as you may remember I posted last week about a tiny amount of blood in my discharge. I called and they said probablly the pills and not to worry unless it contiunes for more than a few weeks.
It stopped 2 days after it started and I didnt stress. Then this week it came back with a vengance... even some red blood in there. Heavy spottign (not full fledge bleeding) in the mornings then by evening its pretty much stopped. Most the time its this muddy brown stuff but sometimes its red. Its fairly watery.
I'm guessing its because the 28's are a lower dose so its not doing well with continus pills (no inactives). Is this something anyone has went through? If so can I wait it out or is it not going to get better until I have my period??? The advice nurse told me to have my period and see if it will help, but my vacation is a tad over a week away and I'm afraid I'm pushing it with being over before then (I REALLY REALLY rather not be on a period there,..especially since my periods are CRAZY. I have to wear two overnight pads and even with changing them everytime I pee I STILL go through them in less than 2 hours.. just not too beach compatible! LOL). OF course if the spotting isnt going to get better then I will stop the pills tonight and hope the bleeding starts soon so I can get over with before then
TIA!!!! And sorry for all the bc pill questions.. I'm lost!
I had trouble when I went back on bcp again. Seemed like the spotting never stopped. I was told to double up on the pills until it stopped. That worked, but then the spotting started again. So I switched to a different flavor and things have been good once my body adjusted to them.
I dont worry about the pill im using the patch right now and love it....but i go back for that yearly appointing day before halloween.....so i may get put on the shot....so tell me what u guys think of it please...and
if u hate the pill the patch is grand.....
Try the nuva ring. Once a month birth control that is better than the depo. I have friends and relatives that got pregnant from the depo...
You might also want to look into the IUD if you're not looking to have children for a few years, it can also be taken out for when you DO want children. :-)
I'm sorry... my last post I mistyped... I mean they wont cover the PATCH not the pill. I can get the pill one pill pack at a time (every 2.5 weeks at the earliest, its a pita though) for $10 each.
sorry I hope I didnt rile anyone up. They told me they chose not to continue the patch because of the risks of heart problems. Then they lost their contract with Ortho so they started offering Zovia (35) and Levlen (28) and I'm sure there are more but thats the ones they told me about
update!! I'm stopiing the pill tonight.. gonna take my inactives then resume the pilsl in 5 days. The spotting has gotton heavy enough were I can see the muddy blood in the toilet when I go to the bathroom and I have to wear a pad. Its muddy brown with little clots all over. I sent a message over to my GYN but I suspect she is going to recommend letting my body have the period so I wont have this spotting. ugggh ugggh uggggh but then again at least it is happening one week from vacation so keep your fingers corssed that it will be over by the time I go! :o)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.